A combined remedy, the action of which is due to its constituent components.
Joint pain (arthralgia), Flu, SARS, Nasal mucous membrane swelling, Headache, Increased body temperature, Myalgia (muscle pain)
Removes symptoms of flu, SARS, such as:
- high fever;
- nasal congestion.”
- pain in sinuses and throat.
1 tablet contains paracetamol 500 mg,
How to take, the dosage
The drug should not be taken simultaneously with tricyclic antidepressants, beta-adrenoblockers, MAO inhibitors and within 14 days after their withdrawal.
Excessive consumption of tea or coffee while taking Caldrex may cause irritability and nervous tension.
In order to avoid toxic liver damage, patients taking Coldrex should refrain from drinking alcohol. It is not recommended to prescribe the drug in chronic alcoholism.
Capsule-shaped, two-layer tablets, one layer orange, the other layer white; the orange layer may contain white inclusions; the white layer may contain orange inclusions; with “Coldrex” embossed markings on one side.
- Glucose-6-phosphate dehydrogenase genetic absence;
- diseases of the blood system;
- severe hepatic or renal dysfunction;
- diabetes mellitus;
- arterial hypertension;
- concurrent use with other paracetamol-containing drugs;
- high sensitivity to the ingredients in the preparation.
If you have one of the above diseases / conditions / risk factors, be sure to consult with your doctor before taking the drug:
- Open angle glaucoma.
- Prostatic hyperplasia.
- Benign hyperbilirubinemia (including Gilbert, Dubin-Johnson and Rotor syndrome).
- Liver and kidney function disorders of mild to moderate severity.
- Cardiovascular disorders, including high blood pressure, obliterating vascular disease (Raynaud’s syndrome).
- Having severe infections, including sepsis, because taking the drug may increase the risk of metabolic acidosis.
- Patients with glutathione deficiency (particularly in extremely malnourished patients with anorexia, chronic alcoholism or patients with low body mass index).
In the recommended doses the drug is usually well tolerated.
Sometimes: allergic reactions, such as skin rash, urticaria, angioedema.
Rarely: disorders of the blood picture.
Hepatotoxic and nephrotoxic effects may be observed with prolonged use in excess of the recommended dose.
Digestive system disorders: nausea,
Cardiovascular system disorders: headache, slight increase in BP and in rare cases palpitations, which pass after discontinuation of the drug.
In case of overdose it is necessary to seek medical help immediately, even if you feel well.
Symptoms: nausea, vomiting, stomach pain, sweating, pale skin, cardiac arrhythmias. After 1-2 days, signs of liver damage may be determined. In severe cases liver failure and coma may develop.
Treatment: gastric lavage during the first 4 hours after drug administration, then symptomatic therapy should be carried out.
The specific antidote in paracetamol poisoning is acetylcysteine.
|Conditions of storage|
Store at a temperature not exceeding 25 ° C in a light-protected place.
De Mizlen a.s., Slovakia
De Mizlen a.s.
Buy Coldrex, tablets 12 pcs. with delivery to USA, UK, Europe and over 120 other countries.